MathSciNet Relay Station
MathSciNet bibliographic data
MR165536 (29 #2818a) 57.48 (57.34)
Kupka, Ivan Contribution à la théorie des champs génériques. (French) Contributions to Differential Equations 2 1963 457–484.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement